MathSciNet Relay Station
MathSciNet bibliographic data
MR2336587 (2008g:03070) 03D28 (68Q30)
Kjos-Hanssen, Bjørn Low for random reals and positive-measure domination. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3703–3709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement